Open Access
2014 Constrained Weak Nash-Type Equilibrium Problems
W. C. Shuai, K. L. Xiang, W. Y. Zhang
Abstr. Appl. Anal. 2014(SI19): 1-4 (2014). DOI: 10.1155/2014/307903


A constrained weak Nash-type equilibrium problem with multivalued payoff functions is introduced. By virtue of a nonlinear scalarization function, some existence results are established. The results extend the corresponding one of Fu (2003). In particular, if the payoff functions are singlevalued, our existence theorem extends the main results of Fu (2003) by relaxing the assumption of convexity.


Download Citation

W. C. Shuai. K. L. Xiang. W. Y. Zhang. "Constrained Weak Nash-Type Equilibrium Problems." Abstr. Appl. Anal. 2014 (SI19) 1 - 4, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022134
MathSciNet: MR3198175
Digital Object Identifier: 10.1155/2014/307903

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI19 • 2014
Back to Top